ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Jyoti Prakash, Rajeev Kumar

Email(s): rajeevkumar2012math@gmail.com

DOI: 10.5958/2231-3915.2016.00012.2

Address: Jyoti Prakash, Rajeev Kumar*
Department of Mathematics and Statistics, Himachal Pradesh University, Shimla-171005
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


Cite this article:
Jyoti Prakash, Rajeev Kumar. A Characterization Theorem in Magnetohydrodynamic Triply Diffusive Convection with Viscosity Variations. Int. J. Tech. 2016; 6(2): 81-86. doi: 10.5958/2231-3915.2016.00012.2




Recomonded Articles:

Author(s): Anil Kumar Sharma, Minaksh

DOI: 10.5958/2231-3915.2016.00021.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Pankaj Kumar, Shweta Manan

DOI: 10.5958/2231-3915.2016.00015.8         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Veena Sharma, Abhilasha, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00040.7         Access: Open Access Read More

Author(s): Veena Sharma, Radhe Shyam, Sudrshna Sharma, Abhishek Sharma

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash*, Virender Singh, Shweta Manan, Vinod Kumar**

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Nivedita Sharma

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Sanjay Kumar Gupta, Renu Bala, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Kanu Vaid, Renu Bala

DOI:         Access: Open Access Read More

Author(s): Kamal Singh, Ajaib S. Banyal

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags